Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Categorical semigroups


Authors: F. R. McMorris and M. Satyanarayana
Journal: Proc. Amer. Math. Soc. 33 (1972), 271-277
MSC: Primary 20M10
MathSciNet review: 0292980
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main purpose of this paper is to describe some properties of categorical semigroups, commutative semigroups which are categorical at zero, and determine the structure of commutative categorical semigroups. We also investigate whether Petrich's tree condition, for categorical semigroups which are completely semisimple inverse semigroups, is necessary for arbitrary categorical semigroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M10

Retrieve articles in all journals with MSC: 20M10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0292980-5
Keywords: Categorical ideals, categorical semigroups, semigroups categorical at zero
Article copyright: © Copyright 1972 American Mathematical Society